On singular integrals with respect to the gaussian measure
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 4, p. 531-567
@article{ASNSP_1990_4_17_4_531_0,
     author = {Urbina, Wilfredo},
     title = {On singular integrals with respect to the gaussian measure},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {4},
     year = {1990},
     pages = {531-567},
     zbl = {0737.42018},
     mrnumber = {1093708},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_4_531_0}
}
Urbina, Wilfredo. On singular integrals with respect to the gaussian measure. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 4, pp. 531-567. http://www.numdam.org/item/ASNSP_1990_4_17_4_531_0/

[Ca] C.P. Calderón, Some remarks on the multiple Weierstrass Transform and Abel summability of multiple Fourier Series, Studia Mathematica XXXII (1969), 119-148. | Zbl 0182.15901

[Gr] I.S. Gradshteeyn - S.M. Ryzhik, Table of Integrals, Series and Products, Academic Press (1986).

[Gu] R. Gundy, Sur les Transformations de Riesz pour le semigroup d'Ornstein-Uhlenbeck, C.R. Acad. Sci. Paris 303 (Série I) (1986), 967-970. | Zbl 0606.60063

[Ha] E. Harboure De Aguilera, Non-standard Truncations of Singular Integrals, Indiana Univ. Math. J. Vol. 28, 5 (1979), 779-790. | Zbl 0395.42011

[Me] P.A. Meyer, Transformations de Riesz pour les lois Gaussiens, Sem. Prob. XVIII Springer Lecture Notes Math. 1059 (1984), 179-193. | Numdam | Zbl 0543.60078

[Mu-1] B. Muckenhoupt, Poisson Integrals for Hermite and Laguerre expansions, Trans. Amer. Math. Soc. 139 (1969), 231-242. | Zbl 0175.12602

[Mu-2] B. Muckenhoupt, Hermite conjugated expansions, Trans. Amer. Math. Soc. 139 (1969), 243-260. | Zbl 0175.12701

[Na] I.P. Natanson, Theory of Functions of a real variable, Vol. II Ungar, New York, (1960).

[Pi] G. Pisier, Riesz Transforms: a simpler analytic proof of P.A. Meyer inequality, preprint.

[Ste] E.M. Stein, Singular Integrals and differentiability properties of functions, Princeton University Press, Princeton, New Jersey, (1970). | Zbl 0207.13501

[Str] D. Stroock, Notes on Malliavin Calculus, manuscript.

[Wa-1] S. Watanabe - N. Ikeda, An Introduction to Malliavin Calculus, Taniguchi Symp. S A Katata (1983), 1-52. | Zbl 0546.60055

[Wa-2] S. Watanabe, Lecture on Stochastic Differential Equations and Malliavin Calculus, Tata Institute Springer Verlag (1984). | Zbl 0546.60054